# SDR UHLA2013081000393

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 23,410 hours, 13,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON CROSSBEAM AT FR18 ON LOWER AFT SIDE BY LT SEAT TRACK BEAM. REPAIRED LOWER GOUGE ON CROSSBEAM FR18 LT IAW ETD2013-170-032654.  MAJOR REPAIR.
